# SDR MWEA99755

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591216148
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOST INBOARD TRAILING EDGE PANEL (TRAP PANEL) HAD APPROX 120 SQUARE INCH OF DELAMINATION ON LOWER AFT SURFACE.  MTC FABRICATED AND INSTALLED DOUBLER.
